Share this:
Jan
@theotherone

Posts: 35
Joined: Dec 07, 2017

Tiaprid for depression?

Posted by @theotherone, Dec 7, 2017

I was recently prescribed Tiaprid for depression (1 pill in the evening). I read this medication is for alcohol withdrawal symptoms and tremor. Does somebody have experience using it des depression? It seems odd to me.

REPLY

I mean “for depression” .
My auto correct is having its own mind. ☺

@theotherone Beware auto-correct as it can be treacherous. And yes, it does have it’s own mind!!! Why Tiaprid for depression? Curious.

Hi, @theotherone. I’ve not seen members here discussing that particular medication before, but I’m guessing that somewhere in their journeys with depression some of our members may have heard of this. I’m wondering if @hopeful33250, @peach414144, @jimhd, @sallie, @amberpep or @gman007 may have any thoughts?

@theotherone — how has your experience with tiapride gone so far?

@lisalucier Actually, I don’t know. I haven’t noticed some new symptoms. But I have problem with being always sleepy and I am not sure if that is the side effect.

@theotherone

@lisalucier Actually, I don’t know. I haven’t noticed some new symptoms. But I have problem with being always sleepy and I am not sure if that is the side effect.

Jump to this post

@theotherone Sleepiness is often a side effect when you first begin a new med for depression. It will often lessen after several weeks of treatment. Usually, the positive effects of the med also take a few weeks before you notice the difference.

Stay in touch with your doctor if you are unsure about any side effect.

Teresa

Hi, @theotherone – I noted this thread today and wondered if you had ended up trying out the Tiapride for depression? If so, how has it gone for you with this medication?

Please login or register to post a reply.